| Catalog Number |
869117 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/11/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # = > (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
During the procedure a long pin was split for femur fixation which did not produce any harm to the patient, this event annoyance of the doctor could follow the procedures with other pins that brings the system.The problem caused delay as it had to remove the pin broken and place one in good condition.It did not produce any harm to the patient.
Additional Manufacturer Narrative
Product complaint # ( b)(4).Investigation summary: according to the information received, "during the procedure a long pin was split for femur fixation which did not produce any harm to the patient, this event annoyance of the doctor could follow the procedures with other pins that brings the system.The problem caused a delay as it had to remove the pin broken and place one in good condition.It did not produce any harm to the patient.The procedure could continue, the chief and instrumentalist were informed, the pin was left in the container in a bag and with masking tape." the product was not returned to depuy synthes, however photos were provided for review.See attachment source file - (b)(4).The photo investigation revealed that pfc 3inhdles steinmn pin pkg10 was broken.Potential cause can be attributed to unintended use error by use of excessive force in a prying motion and overload of the material.Since the device was not returned, a dimensional inspection cannot be performed.The overall complaint was confirmed as the observed condition of the pfc 3inhdles steinmn pin pkg10 would contribute to the complained device issue.Based on the investigation findings, potential cause can be attributed to unintended use error and it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: according to the information received, "during the procedure a long pin was split for femur fixation which did not produce any harm to the patient, this event annoyance of the doctor could follow the procedures with other pins that brings the system.The problema caused delay as it had to remove the pin broken and place one in good condition.It did not produce any harm to the patient.The procedure could continue, the chief and instrumentalist were informed, the pin was left in the container in a bag and with masking tape." the product was not returned to depuy synthes, however photos were provided for review.See attachment source file - (b)(6) the photo investigation revealed that pfc 3inhdles steinmn pin pkg10 was broken.Potential cause can be attributed to unintended use error by use of excessive force in a prying motion and overload of the material.Since the device was not returned, a dimensional inspection cannot be performed.The overall complaint was confirmed as the observed condition of the pfc 3inhdles steinmn pin pkg10 would contribute to the complained device issue.Based on the investigation findings, potential cause can be attributed to unintended use error and it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.